# SDR CA020206004

- Difficulty date: January 16, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Bell 206L-3
- Aircraft time: 5,367 hours
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   ON CROSS-COUNTRY PATROL FLT PILOT NOTICED THAT HE HAD TO REFUEL A/C AT LOCATION FROM WHICH HE NORMALLY HAD SUFFICIENT FUEL TO CONTINUE ON NEXT LEG. HE THEN NOTICED UNUSUALLY HIGH FUEL CONSUMPTION ON RETURN FLT TO HOME B ASE. PILOT HAD MANY HRS FLYING SAME A/C ON SAME ROUTE AND BECAME CONCERNED THAT FAULT.  NO FUEL LEAK FOUND AND AFTER NORMAL TROUBLESHOOTING PROCEEDURES WERE CARRIED OUT IT DETERMINED THAT PROBLEM COULD HAVE DEVELOPED FROM ENGINE COMPRESSOR HAVING BEEN REPLACED ONLY 25.7 HRS PREVIOUS. ENGINE COULD ALSO NOT ACHIEVE SATISFACTORY POWER CHECK. COMPRESSOR ASSY REPL&ALL PARAMETERS RETURNED TO NORMAL. REMOVED COMPRESSOR FOR TESTING.
